Jump to content

Dannybighands

Member Since 14 Jan 2012
Offline Last Active Mar 13 2012 06:58 AM

Topics I've Started

Accutane End Of Month 3 Starting Month 4

19 February 2012 - 06:54 AM

hey guys im on 80mg of accutane and have been on it for nearly 4 months, i havnt seen any improvements, its probably worse than before, my confidence in this miricle drug is fading and i feel like i will never get rid of acne i have 38 days left of accutane and i dont know if its going to get better, sometimes it will seem to heal and then the next day i wake up....BAM 10 new big cysts all over my face Posted Image i dont know what to do, i tried allot of topical creams and lotions while on this drug but have found everything makes my skin peel of and flake everywhere and this means i have to sit in my house covered in moisturiser for 4 days to let it heal, i spend allot of my time sat in my room cause of this Posted Image i stared using honey, it went well for 3 days then once again broke out on the 4th morning and i need HELLLLLLPPPPP, ENCOURAGEMENT, ANYTHING :'(

hate this sooooo much Posted Image